Insulin oedema: an uncommon complication of insulin therapy.
Аннотация
A 45 year old markedly underweight man presented with polydipsia, polyuria and tingling sensation in both lower limbs of one month duration. Following insulin treatment, he developed gross fluid retention (peripheral oedema and puffiness of face) and a weight gain of 1.8 kg. The oedema occurred on the 3rd day after starting treatment and disappeared on the 7th day without the use of diuretics. Insulin oedema is an uncommon complication of insulin which may occur on introduction of insulin therapy or on increasing the dose, and may be due to the effect of insulin on vascular permeability and renal tubules.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.